# SDR ABXA2013100200552

- Difficulty date: September 4, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Strut
- Part number: 114T220018
- Condition: Corroded
- Location: Nr 8 Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT, INBD AUX TRACK, INBD UPPER STRUT CORRODED AT FWD LOWER END.  REMOVED NR 8 SLAT INBD UPPER RIB AT AUX TRACK DUE TO CORROSION.  INSTALLED NEW SERVICEABLE UPPER RIB AS REQUESTED IAW SRM 51-40-02.  CORRODED 114T2200-18 RIB, FROM L/E 436.00 TO ROW L/GE. ACFT WAS GROUNDED.
